MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-L
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The manufacturer is following up with the involved healthcare facility to retrieve additional information on the event and is awaiting the return of the prosthesis for evaluation.A follow-up report will be submitted upon receipt of any new details on the case or receipt/evaluation of the involved device.
 
Event or Problem Description
The manufacturer was notified of the early explant of a perceval plus size l, which occurred on (b)(6) 2025.Reportedly, the patient received the pvf-l valve in aortic position on (b)(6) 2023.Based on the available information, the patient is affected by myelodysplastic/myeloproliferative syndrome with sf3b1 and jak2 mutations and is on treatment with oncocarbide.On (b)(6) 2025, the valve was explanted and replaced by a bicarbon slimline valve.
 
Additional Manufacturer Narrative
Updated sections: b4, g3, g6, h2, h3, h6, h11 corrected sections: d9.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The valve was returned to the manufacturer and it was received in the explant kit.Examination of the valve revealed a deformed prosthesis due to intrinsic and vegetating calcifications in all leaflets.There was slightly pannus overgrowth on the inflow skirt of the valve.X- rays of the subject valve showed large intrinsic calcifications in all leaflets.All the leaflets were almost stiff due to intrinsic and vegetating calcifications.Scars and/or mesothelial delaminations were visible where intrinsic calcifications became extrinsic.Fibrous pannus depositions were visible on the crown, on all sinusal struts near the skirt and along almost all adherent margins.Two of the leaflets showed small thrombus deposits.Histological analyses were performed on samples taken from leaflets a and b.In leaflets a and b, alizarin red s stain showed that the pericardium was thicker than normal because of large intrinsic and-or vegetating calcifications.A pericardial fold was detected on leaflet b.In leaflets a and b, hematoxylin and eosin stain showed that the collagen bundles were disrupted, defibrated and homogenated.Red blood cells were visible on leaflets a and b.Degenerated inflammatory cells were present on the thrombus that is present on leaflet b.Thrombus depositions were visible on the mediastinic surface of leaflet a and on both surfaces of leaflet b.Pericardial delaminations were detected on leaflets a and b.Bacteria were not detected with the gram stain.In conclusion, as reported in the scientific literature, structural dysfunction is the major cause of failure of bioprosthetic heart valves and the principal underlying pathologic process is cuspal calcification.Calcification can also cause stenosis due to cuspal stiffening.Calcific deposits are usually localized to cuspal tissue (intrinsic calcification).Histological analysis showed some thrombus depositions.It is possible that the patient¿s clinical history and risk factors (myelodysplastic/myeloproliferative syndrome) may have contributed to the structural valve deterioration observed in this perceval plus valve.However since little information has been provided despite the follow-up attempts, no definite root cause for the reported event can be identified.Ultimately, it should be noted that structural valve deterioration is listed as a possible adverse event in the perceval ifu.The event is, therefore, a known inherent risk of the device.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key23935101
Report Number3004478276-2025-00197
Device Sequence Number9627385
Product Code LWR
UDI-Device Identifier08022057015389
UDI-Public(01)08022057015389(240)PVF-L(17)260925
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Model NumberPVF-L
Device Catalogue NumberPVF-L
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient Weight75 KG